Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Anxiety and Stress Disorders

Trazadone and Paracarditis

05/15/2006

Question:

I have been diagnosed with viral paracaditis. This happenend feb.23,2006. I was told it would go away with ibuprofin and it has not. My cardioligists have run the full gamit of tests and Im as healthy as a 55 can get/ maybe better than the average.I take topamak 200mg for migrains,trazadone for sleep 200 mgs. and hrt.since my hysterectomy in 86. The pain is terrible and I wonder if trazadone properties would feed the problem.

Answer:

I have never heard of trazodone affecting or being related to pericarditis, which is an inflammation of the sac around the heart.  Continue to work with your physician to help you find ways to decrease your pain or discomfort.

For more information:

Go to the Anxiety and Stress Disorders health topic, where you can:

Response by:

Nancy   Elder, MD Nancy Elder, MD
Associate Professor
College of Medicine
University of Cincinnati